MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO CBC II KIT WITH 3/16IN ROUND PVC WOUND DRAIN; APPARATUS, AUTOTRANSFUSION

STRYKER INSTRUMENTS-PUERTO RICO CBC II KIT WITH 3/16IN ROUND PVC WOUND DRAIN; APPARATUS, AUTOTRANSFUSION
Catalog Number 0225426000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer discarded product.
 
Event or Problem Description
The user facility reported that when a nurse inserted a filter spike into the blood bag, the tip of spike penetrated the blood bag.500- 600 ml of blood was lost from the bag.The patient did not require any additional blood.There were no adverse consequences, no medical intervention and no delay.

Brand Name
CBC II KIT WITH 3/16IN ROUND PVC WOUND DRAIN
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8833712
Report Number0001811755-2019-02574
Device Sequence Number2079057
Product Code CAC
UDI-Device Identifier34546540867699
UDI-Public34546540867699
Combination Product (Y/N)N
PMA/510(K) Number
K970714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0225426000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2019
Initial Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1